# SDR WX0A071851

- Difficulty date: February 19, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 496443
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 601179
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RT AFT OVERWING EMERGENCY EXIT LIGHTS WILL NOT TEST.  R 7 R BATTERIES IN EMERGENCY LIGHTS BATTERY PACK B5-105, STATION 909R.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00 & WDM 33-51-12.
